# SDR SWAA042707

- Difficulty date: September 17, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 59,675 hours, 31,737 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26685
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 5 EACH CRACKS AT LT WING NR 2 L/E SLAT.  REPAIRED NR 2 L/E SLAT SKIN PER SRM.
